Home > All OTC Medicines > Pain and Fever > Pain Relievers - Aspirin containing >
- Minor arthritis pain reliever
- Relief from headache
Goodys Extra Strength Pain Reliever Caplets - 100 ea
Provides temporarily relief from minor aches, pains and menstrual cramps.
You Save: $1.88 (13.3%)
Availability: In Stock
Usually Ships in 1-2 Business Days
Goodys Extra Strength Pain Reliever Caplets
- Temporarily relieves minor aches and pains due to:
- minor arthritis pain
- Muscle aches
- Menstrual cramps.
In Each Caplet: Acetaminophen 250 mg; Aspirin (NSAID)* 250 mg; Caffeine 65 mg; Nonsteroidal Anti-Inflammatory Drug.
Hypromellose; Maltodextrin; Microcrystalline Cellulose; Polydextrose; Polyvinylpyrrolidone; Pregelatinized Starch; Silica; Starch; Stearic Acid; Talc; Titanium Dioxide; Triglycerides.
- Do not take more than directed (see overdose warning).
- Drink a full glass of water with each dose.
- Adults and children 12 years and over: Take 2 caplets every 6 hours not more than 8 caplets in 24 hours.
- Children under 12 years of age: Ask a doctor.
- Store at 68 to 77° F (20 to 25° C).
- Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.
- When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes syndrome, a rare but serious illness.
- Allergy alert: Aspirin may cause a severe allergic reaction.
Shipping Weight : 0.50 lb